RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 44, Number 3  


A discretization scheme for the Landweber method
S. G. Solodkii
387
Convergence rates in regularization for nonlinear ill-posed equations under accretive perturbations
B. Nguyen
397
The Bazley–Fox method with truncations for solving the eigenvalue problem for a pair of symmetric positive bilinear forms
L. T. Poznyak
403
The application of the wavelet transform with a piecewise linear basis to the evaluation of the Hankel transform
P. S. Zykov, E. B. Postnikov
421
On the fast computation of the nodes and weights of the Gauss quadrature
L. G. Vasil'eva, Ya. M. Zhileikin
426
The asymptotic optimization method for linear singularly perturbed systems with the multidimensional control
A. I. Kalinin, K. V. Semënov
432
The indirect optimal control of dynamical systems
R. Gabasov, N. M. Dmitruk, F. M. Kirillova
444
On difference approximations for some optimization problems
M. S. Nikol'skii
467
On the uniform convergence of a classical difference scheme on an irregular grid for the one-dimensional singularly perturbed reaction-diffusion equation
V. B. Andreev
476
The numerical solution of initial-boundary value problems for the Sobolev type equations on quasi-uniform grids
A. B. Alshin, E. A. Alshina, A. A. Boltnev, O. A. Kacher, P. V. Koryakin
493
A mixed problem for the Boussinesq equation in a cylindrical domain and the behavior of its solution for large time values
B. A. Iskenderov, V. G. Sardarov
514
Lift maximization in a flow around a system of two smooth contours
D. F. Abzalilov
528
The nucleation of a shock wave in the Cauchy problem for the Burgers equation
S. V. Zakharov
536
The numerical analysis of a turbulence-shock wave interaction in a compressible gas flow
O. A. Azarova
543
One-dimensional discrete models of kinetic equations for mixtures
S. Z. Adzhiev, S. A. Amosov, V. V. Vedenyapin
553
A numerical experiment on the modeling of solitary waves on the surface of a fluid in an annular channel
A. V. Kravtsov, V. V. Kravtsov, N. K. Shelkovnikov
559
On the implementation complexity of discrete (logical) recognition procedures
E. V. Dyukova
562
Book Review
M. K. Kerimov
573
Mathematical modeling: Problems, Methods, Applications. Eds by L. A. Uvarova and A. V. Latyshev. Book Review
M. K. Kerimov
574
Nattke H. G. Introduction to multi-disciplinary model-building. Book Review
M. K. Kerimov
575
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020